# SDR DALA2019051503061

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 64,707 hours, 24,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 5442654) EMERGENCY LIGHT SWITCH GUARD ON OVERHEAD DAMAGED. REPLACED SWITCH GUARD. CHECKS GOOD. OK FOR SVC.
